# SDR 07FDEA03130

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LEADING EDGE NR 10 SLAT TRACK CUTOUT INBOARD CORNER FOUND CRACKED.   09-11-07    REPAIR CARRIED OUT AT LEFT HAND WING : FIXED LEADING EDGE NR 10 SLAT TRACK CUTOUT   INBOARD CORNER AREA AS PER SRM 57-10-00 FIG. 21 VOL I. CLASSIFIED AS MAJOR REPAIR AS   PER FEDEX GMM 6-2-100.
